Some trace inequalities of Čebyšev type for functions of operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Some trace inequalities of Čebyšev type for functions of operators in Hilbert spaces. Linear and Multilinear Algebra, 64 (9). 1800 - 1813. ISSN 0308-1087

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/32287
DOI https://doi.org/10.1080/03081087.2015.1121197
Official URL http://www.tandfonline.com/doi/abs/10.1080/0308108...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Čebyšev inequality; Hilbert space; Chebyshev
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login